# SDR SWAA2024010212386

- Difficulty date: October 19, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS400 AND STR26R FWD CARGO COMPARTMENT 2023-652013<[01] REPLACED ANGLE - CLIP AND LOCATED BS400 AND STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505 REV: B SHEET 2. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED ANGLE - CLIP AND LOCATED BS400 AND STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505 REV: B SHEET 2.  SEE INDIVIDUAL SIGNOFFS BELOW
